# SDR SWAA2021070176732

- Difficulty date: May 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540 Rbl25-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY LOCATED BS 540 BETWEEN RBL 24.75 TO RBL 45 AT CENTER WING BOX ; 2021-255119 / [01] REPLACED STIFFENER LOCATED BS 540 BTW RBL 24.75 TO RBL 45 AT CENTER WING BOX IAW SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 ITEM 9; [02] VERIFIED STIFFENER REPLACEMENT. ALL STEP COMPLETED. TASK RII.
